# SDR MALA975922

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 2610 · Detection System
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PERFORMED FIRE TEST, TAILPIPE HOT LIGHT STAYED ON.  RESET AND TRIED AGAIN, FAILED.  MAINTENANCE CLEANED AND RESECURED CANNOM PLUG IN THE LEFT ENGINE COMPARTMENT, ALL CHECKS GOOD.
